American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35Q35) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 17 of 17 found      Go to page: 1

[1] Zhen Lei, Dong Li and Xiaoyi Zhang. Remarks of global wellposedness of liquid crystal flows and heat flows of harmonic maps in two dimensions. Proc. Amer. Math. Soc. 142 (2014) 3801-3810.
Abstract, references, and article information   
View Article: PDF

[2] Fei Guo. Breaking waves for the periodic two-component Camassa-Holm system. Proc. Amer. Math. Soc. 142 (2014) 2407-2415.
Abstract, references, and article information   
View Article: PDF

[3] Raphaël Danchin. Remarks on the lifespan of the solutions to some models of incompressible fluid mechanics. Proc. Amer. Math. Soc. 141 (2013) 1979-1993.
Abstract, references, and article information   
View Article: PDF

[4] Luiz Gustavo Farah and Lucas C. F. Ferreira. On the wave operator for the generalized Boussinesq equation. Proc. Amer. Math. Soc. 140 (2012) 3055-3066.
Abstract, references, and article information   
View Article: PDF

[5] Gui-Qiang G. Chen and Mikhail Feldman. Comparison principles for self-similar potential flow. Proc. Amer. Math. Soc. 140 (2012) 651-663. MR 2846335.
Abstract, references, and article information   
View Article: PDF

[6] Ling Hei Yeung and Manwai Yuen. Analytical solutions to the Navier-Stokes-Poisson equations with density-dependent viscosity and with pressure. Proc. Amer. Math. Soc. 139 (2011) 3951-3960. MR 2823041.
Abstract, references, and article information   
View Article: PDF

[7] Amin Esfahani and Ademir Pastor. Ill-posedness results for the (generalized) Benjamin-Ono-Zakharov-Kuznetsov equation. Proc. Amer. Math. Soc. 139 (2011) 943-956. MR 2745646.
Abstract, references, and article information   
View Article: PDF

[8] Baoquan Yuan. On regularity criteria for weak solutions to the micropolar fluid equations in Lorentz space. Proc. Amer. Math. Soc. 138 (2010) 2025-2036. MR 2596038.
Abstract, references, and article information   
View Article: PDF

[9] F. D. Araruna, F. W. Chaves-Silva and M. A. Rojas-Medar. Exact controllability of Galerkin's approximations of micropolar fluids. Proc. Amer. Math. Soc. 138 (2010) 1361-1370. MR 2578528.
Abstract, references, and article information   
View Article: PDF

[10] Thomas C. Sideris and Luis Vega. Stability in $L^1$ of circular vortex patches. Proc. Amer. Math. Soc. 137 (2009) 4199-4202. MR 2538580.
Abstract, references, and article information   
View Article: PDF

[11] Hongjie Dong and Dong Li. Finite time singularities for a class of generalized surface quasi-geostrophic equations. Proc. Amer. Math. Soc. 136 (2008) 2555-2563. MR 2390526.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Hå kan Hedenmalm and Ilgiz Kayumov. On the Makarov law of the iterated logarithm. Proc. Amer. Math. Soc. 135 (2007) 2235-2248. MR 2299501.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Fabian Waleffe. On some dyadic models of the Euler equations. Proc. Amer. Math. Soc. 134 (2006) 2913-2922. MR 2231615.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Jean-François Coulombel. From gas dynamics to pressureless gas dynamics. Proc. Amer. Math. Soc. 134 (2006) 683-688. MR 2180884.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Björn Gustafsson, Dmitri Prokhorov and Alexander Vasil'ev. Infinite lifetime for the starlike dynamics in Hele-Shaw cells. Proc. Amer. Math. Soc. 132 (2004) 2661-2669. MR 2054792.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Konstantin Kornev and Alexander Vasil'ev. Geometric properties of the solutions of a Hele-Shaw type equation. Proc. Amer. Math. Soc. 128 (2000) 2683-2685. MR 1664386.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Alan R. Elcrat and Kenneth G. Miller. Rearrangements in steady vortex flows with circulation . Proc. Amer. Math. Soc. 111 (1991) 1051-1055. MR 1043409.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 17 of 17 found      Go to page: 1